# SDR SIMA20120307007

- Difficulty date: March 7, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 19,403 hours, 16,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE LAV CENTER BEAM GUSSETT CORRODED & THE LAV LEFT BEAM GUSSETT CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NEW LAV CENTER BEAM GUSSETT IAW SRM 51-40-02, AND NEW LAV LEFT BEAM GUSSETT  IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
